# SDR UALA2012032601885

- Difficulty date: March 23, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 84,127 hours, 13,531 cycles
- Engine: Pwa PW4060
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: S242T102153
- Part serial: 105
- Condition: Failed
- Location: Fmc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMC PROBLEM.  REPLACED CAPTAIN'S FMC COMPUTER DISPLAY UNIT, OP CHECKED GOOD ON GROUND CHECKS.
